Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Anxiety or Antidep that DOESN'T cause hairloss?

Discussion in 'Medications that can cause Hair Loss' started by Petunia, Apr 17, 2007.

  1. Petunia

    Petunia Guest

    Do any exist?? I need something for everyday but had no idea what to try that doesn't have hairloss as a possible side effect.

    TIA!
     
  2. BrokenWings

    BrokenWings Guest

    Hi,
    I was on cymbalta and had no hairloss. It started working quickly and did the job for me at the time.
    BW
     
  3. Petunia

    Petunia Guest

    Where you able to wean off of it successfully? Other "medical" reasons or side effects why you're no longer using it? I don't mean to be nosey, I"m sorry, I"m just wondering if there are other "downfalls".

    Thanks!
     
  4. BrokenWings

    BrokenWings Guest

    No problem weaning off it. I took it for only 7 weeks. I replaced the drug with intense exercise which for me does the trick now but it was the Cymbalta that gave me the strength to move on. I was on 20 mg 2x a day. I needed it to get past my sadness and the jumpy way I felt overall. It started working after about a week. I had no hair problems on it and when I quit I took half a dose for two weeks and then quit all together. The first week after i quit i was a little iritable but after that i was fine.
    BW
     
  5. Petunia

    Petunia Guest

    Thanks for the reply!
    I didn't realize taking anxiety meds for a short period was an option! That's good to know. I always thought that it was a long term thing...at least a year before the doctor would start to wean you.

    O.k a few more questions I promise!
    Did your doctor decide to wean you or was this something you asked him or how did that work?

    As crazy as it sounds even TALKING to the doctor about it makes me anxious, I don't know HOW to bring it up or what to say. Then how do you decide how long you'll be on it and what medication you'll use?

    Thanks so much!!
     
  6. BrokenWings

    BrokenWings Guest

    I took myself off when I felt it was time. When I felt strong and wasn't running to the bathroom for my fix I figured it was time to go it alone. My doctor had no problem with it. I took half a dose once a day for two weeks before quitting altogether. I would say that the Ctbalta gave me the stregth to pull myself up and dust myself off. once I found myself I was good to go. Please don't be anxious to talk to your doctor. Asking is far better than living in that dark place.
    BW
     

Share This Page